Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 1, 2014, 12:21 AM CDT for Harper County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 1, 2014, 12:42 AM CDT
- In force
- 21 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 40 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 8:17 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2699 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS53 KICT 010521
SVRICT
KSC077-010600-
/O.NEW.KICT.SV.W.0178.140701T0521Z-140701T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 100 AM CDT
* AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHARON TO KIOWA...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...ATTICA...WALDRON...HARPER...BLUFF CITY...CORWIN...CRYSTAL
SPRINGS AND FREEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
3699 9835
TIME...MOT...LOC 0521Z 291DEG 43KT 3722 9834 3696 9838
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER2 follow-up statements
818
WWUS53 KICT 010534
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1234 AM CDT TUE JUL 1 2014
KSC077-010600-
/O.CON.KICT.SV.W.0178.000000T0000Z-140701T0600Z/
HARPER KS-
1234 AM CDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HARPER COUNTY
UNTIL 100 AM CDT...
AT 1233 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ATTICA TO AMORITA...AND MOVING EAST AT 45 MPH.
HAZARD...50 TO 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTHONY...WALDRON...HARPER...BLUFF CITY AND FREEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
3699 9835
TIME...MOT...LOC 0535Z 289DEG 38KT 3723 9818 3691 9822
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER145
WWUS53 KICT 010542
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1242 AM CDT TUE JUL 1 2014
KSC077-010552-
/O.CAN.KICT.SV.W.0178.000000T0000Z-140701T0600Z/
HARPER KS-
1242 AM CDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR HARPER COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3700 9836 3735 9836 3725 9780 3700 9780
3699 9835
TIME...MOT...LOC 0542Z 289DEG 38KT 3721 9809 3689 9813
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 11:40 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 30, 11:40 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1140 PM CDT MON JUN 30 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 250 PM CDT MON JUN 30 2014 UPPER TROUGHING WILL DIG SOUTHEASTWARD ACROSS THE NORTHERN PLAINS/UPPER MISSISSIPPI VALLEY THIS AFTERNOON THROUGH TUESDAY. THIS WILL ALLOW A COLD FRONT...STRETCHING FROM IOWA TO NORTHWEST KS EARLY THIS AFTERNOON...TO SINK SOUTHWARD THROUGH A VERY MOIST/UNSTABLE AIRMASS IN OUR FORECAST AREA. ISOLATED THUNDERSTORMS MAY DEVELOP NEAR THE FRONT ACROSS CENTRAL/SOUTH CENTRAL KS AFTER 22Z FROM THE COMBINATION OF CONVERGENCE/STRONG HEATING ALTHOUGH MID-LEVEL TEMPS REMAIN VERY WARM. AS THE FRONT CONTINUES TO PUSH SOUTH INTO SOUTHERN KS THIS EVENING...A PROGGED 40 KNOT SOUTHERLY LOW-LEVEL JET SHOULD INCREASE LOW-LEVEL CONVERGENCE AND MOISTURE TRANSPORT INTO THE FRONT. THIS WILL LIKELY ALLOW THUNDERSTORM COVERAGE TO BECOME MORE NUMEROUS IN THE 01Z-05Z TIME FRAME. EXTREME INSTABILITY (MLCAPES 3000-4500 J/KG) WILL BE IN PLACE LATE THIS PM/EARLY EVE...AS SLIGHTLY STRENGTHENING MID-UPPER FLOW INCREASES DEEP LAYER SHEAR TO 30-40 KNOTS. THIS SUPPORTS SEVERE MULTICELL AND SUPERCELL STRUCTURES LATE THIS PM/EARLY EVE...WITH VERY LARGE HAIL AND DAMAGING WINDS. CANNOT RULE OUT A TORNADO ALONG THE FRONT GIVEN THE EXTREME INSTABILITY. THE SEVERE THREAT SHOULD WANE LATER IN THE EVE/OVERNIGHT WITH THE MAIN THREAT BECOMING HEAVY RAIN/FLOODING. THE BROAD LOW-LEVEL JET NOSING INTO SOUTHWEST/SOUTH CENTRAL KS AND WESTERLY FLOW ALOFT COULD LEAD TO AT LEAST BRIEF STORM ECHO TRAINING IN THIS AREA...WITH WARM CLOUD DEPTHS INCREASING TO 3-4 KM AND ANOMALOUSLY HIGH PW'S OF 1.75-2.40 INCHES. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ESPECIALLY IN SW/SCNTRL KS THIS EVENING BEFORE THE LOW-LEVEL JET VEERS OUT LATE TONIGHT. THE WEAK COLD FRONT WILL PUSH SOUTH OF THE KS/OK BORDER TUESDAY INTO TUESDAY NIGHT...AS AN UNSEASONABLY DEEP UPPER TROUGH ENCOMPASSES THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY. WILL HOLD ONTO LINGERING STORM CHANCES IN THE SOUTH TUESDAY MORNING...WITH CHANCES DIMINISHING TUESDAY NIGHT. DRIER WEATHER IS EXPECTED WEDNESDAY INTO THURSDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE MIDWEST. BELOW SEASONAL TEMPERATURES AND DRIER AIR WILL INFILTRATE OUR AREA BEHIND THE FRONT TUESDAY-THURSDAY. JMC .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 250 PM CDT MON JUN 30 2014 THE MEAN UPPER FLOW PATTERN WILL FEATURE BROAD UPPER RIDGING ACROSS THE SOUTHERN HALF OF THE CONUS...WITH A BELT OF QUASI-ZONAL FLOW FROM THE PACIFIC NW INTO SOUTHERN CANADA AND THE NORTHEAST CONUS. SEMI-PERSISTENT LEE TROUGHING WILL MAINTAIN SOUTHERLY FLOW OF MOISTURE/INSTABILITY NORTHWARD INTO THE CENTRAL PLAINS. THE MAIN PROSPECTS FOR STORM COMPLEXES IS PROGGED JUST NORTH/NORTHEAST OF OUR FORECAST AREA. HOWEVER...SOME LOW PROBABILITIES (20-40%) APPEAR WARRANTED FOR PARTS OF CENTRAL/SOUTHEAST KS...WITH SEASONALLY VERY WARM/HUMID CONDITIONS AREA-WIDE. JMC && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1140 PM CDT MON JUN 30 2014 SCATTERED TO NUMEROUS CONVECTION...SOME LOCALLY STRONG AND WITH VERY HEAVY RAINFALL WILL AFFECT SOUTH CENTRAL AND EVENTUALLY SOUTHEAST KANSAS LATER TONIGHT. EXPECT IFR CONDITIONS WITH GUSTY WINDS IN THE STRONGEST STORMS. NORTH WINDS AND DRIER AIR WILL OVERSPREAD THE FORECAST AREA DURING TUESDAY. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 84 64 82 / 80 30 10 10 HUTCHINSON 67 86 62 82 / 100 20 10 10 NEWTON 68 84 62 81 / 90 20 10 10 ELDORADO 67 83 63 81 / 70 30 10 10 WINFIELD-KWLD 69 84 65 83 / 80 50 20 10 RUSSELL 63 84 58 81 / 20 10 10 0 GREAT BEND 63 84 59 81 / 30 20 10 0 SALINA 66 85 59 82 / 20 10 10 0 MCPHERSON 66 85 61 81 / 50 10 10 10 COFFEYVILLE 70 84 66 83 / 50 40 30 10 CHANUTE 69 83 64 81 / 50 30 10 10 IOLA 69 82 63 80 / 40 20 10 10 PARSONS-KPPF 70 83 65 82 / 50 30 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM CDT TUESDAY FOR KSZ067>069-082-083- 091>093. &&
Hazardous weather outlook, Jun 30, 8:35 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 835 PM CDT MON JUN 30 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 835 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE LATE EVENING...WITH SOUTH CENTRAL THROUGH EAST CENTRAL KANSAS HAVING THE HIGHEST THREAT. THE STRONGER STORMS WILL BE CAPABLE OF HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH 70 MPH WIND GUSTS. IN ADDITION...VERY HIGH RAINFALL RATES WILL BE LIKELY WITH THE STRONGER STORMS WHICH WILL LIKELY CAUSE FLOODING. THE HIGHEST FLOOD THREAT IS OVER SOUTH CENTRAL KANSAS...WHERE A FLASH FLOOD WATCH IS IN EFFECT. SOME MINOR RIVER FLOODING IS EXPECTED TONIGHT ALONG THE COW CREEK IN RICE AND NORTHEAST RENO COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT ACROSS SOUTHERN KANSAS AND AGAIN FOR THE WEEKEND OVER PARTS OF CENTRAL AND SOUTHEAST KANSAS. STRONG STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED THIS EVENING ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jun 30, 10:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1059 PM CDT MON JUN 30 2014
KSZ051-067-068-010430-
HARVEY-MCPHERSON-RENO-
1059 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVIA TO
BUHLER...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURRTON...BUHLER...NICKERSON...INMAN AND WILLOWBROOK.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
&&
LAT...LON 3817 9848 3817 9822 3816 9821 3817 9792
3833 9792 3833 9755 3791 9754 3791 9770
3773 9805 3773 9845 3789 9848
TIME...MOT...LOC 0359Z 236DEG 14KT 3796 9842 3811 9776
PEARCELocal storm report, Jun 30, 11:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLOOD HUTCHINSON 38.07N 97.91W
06/30/2014 RENO KS LAW ENFORCEMENT
STREET FLOODING ACROSS HUTCHINSON.
&&
ADKLocal storm report, Jun 30, 11:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 6 W HUTCHINSON 38.07N 98.02W
06/30/2014 E1.00 INCH RENO KS PUBLIC
DELAYED REPORT.
&&
ADKSpecial weather statement, Jun 30, 11:12 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT MON JUN 30 2014
KSZ052-010445-
MARION-
1112 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR GOESSEL...OR 15 MILES WEST OF
MARION...MOVING NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARION...LEHIGH...HILLSBORO AND MARION LAKE.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3816 9701 3817 9715 3818 9716 3817 9737
3818 9737 3836 9738 3840 9737 3841 9701
TIME...MOT...LOC 0413Z 202DEG 16KT 3828 9728
PEARCESpecial weather statement, Jun 30, 11:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1141 PM CDT MON JUN 30 2014 KSZ068-010515- HARVEY- 1141 PM CDT MON JUN 30 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1215 AM CDT * AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WALTON...OR 6 MILES NORTH OF NEWTON...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... WALTON. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3799 9751 3818 9750 3818 9715 3798 9715 TIME...MOT...LOC 0441Z 255DEG 12KT 3813 9730 PEARCE
Special weather statement, Jul 1, 12:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1206 AM CDT TUE JUL 1 2014 KSZ069-083-010530- BUTLER-SEDGWICK- 1206 AM CDT TUE JUL 1 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1230 AM CDT * AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MCCONNELL AIR FORCE BASE...OR 6 MILES SOUTHEAST OF DOWNTOWN WICHITA...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED OVER SOUTHWEST WICHITA. * LOCATIONS IMPACTED INCLUDE... NORTHEAST WICHITA...ANDOVER...ROSE HILL...JABARA AIRPORT AND BENTON. PEA TO DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3780 9705 3749 9705 3752 9763 3775 9764 TIME...MOT...LOC 0505Z 272DEG 18KT 3763 9724 KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 41 min |
| Jun 30, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 44 min |
| Jun 30, 10:06 PM CDT | Special Weather Statement | ICT | Reno | 24 min |
| Jun 30, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 45 min |
| Jun 30, 10:30 PM CDT | Special Weather Statement | ICT | Harvey | 45 min |
| Jun 30, 10:58 PM CDT | Areal Flood Warning | ICT | Reno | 8 hr |
| Jun 30, 10:59 PM CDT | Special Weather Statement | ICT | Reno | 31 min |
| Jun 30, 11:12 PM CDT | Special Weather Statement | ICT | Marion | 33 min |
| Jun 30, 11:41 PM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| Jun 30, 11:56 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, McPherson, Marion | 8 hr |
| Jun 30, 11:59 PM CDT | Areal Flood Warning | ICT | Sedgwick | 7 hr |
| Jul 1, 12:06 AM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| Jul 1, 12:31 AM CDT | Special Weather Statement | ICT | Butler | 29 min |
| Jul 1, 12:55 AM CDT | Areal Flood Warning | ICT | Butler | 7 hr |
| Jul 1, 1:03 AM CDT | Areal Flood Warning | ICT | Kingman | 6 hr |
| Jul 1, 1:14 AM CDT | Flash Flood Warning | ICT | Sedgwick | 2 hr |
| Jul 1, 2:21 AM CDT | Special Weather Statement | ICT | Sumner | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.